Aa
A
A
Close
Avatar universal
Yaz and Acne
I've been on Yaz now for one month and one week and I've been experiencing chronic breakouts. I've never had them this bad before, on my lower cheeks, jawline and chin. Is it to do with the pill? Does acne get worse before it gets better with these types of things? Some advice would be seriously appreciated. It's making me feel horrible and I don't want to leave the house.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Yeah I was on Yaz for 7 months...I already had acne but it definatley made my face much worse. It is a super strong birth control and everyone reacts differently. Like the commmercial says, "Its a different kind of hormone". You may want to switch...Its up to you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources